# SDR DALA2020122104151

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 50,266 hours, 25,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARE ON WHEN EMERGENCY LIGHTS SWITCH IS ARMED.  CORRECTVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT CONTROL SWITCH FIN 4WL, IAW A319 AMM 33-51.  OPERATIONS CHECK GOOD.
